# SDR 2001FA0000529

- Difficulty date: November 5, 2001
- Submitted: November 5, 2001
- Operation: General aviation
- Aircraft: N4124F
- Make and model: Cessna 172
- Aircraft serial: 46024
- Aircraft time: 3,451 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Condition: Worn
- Location: Te Flaps
- Part time: 3,451 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION,  ALL FOUR OF THE FLAP ARMS HAD WEAR FROM THE ROLLERS.  THE DAMAGE ON 3 OF THE ARMS WAS ABLE TO BE BLENDED WITH LESS THAN .020  OF MATERIAL REMOVAL AND WERE SERVICEABLE AS PER SERVICE BULLETIN. THE DAMAGE TO THE RT INBOARD ARM WAS UNABLE TO BE BLENDED OUT WITHIN LIMITS.  A NEW FLAP ARM KIT P/N SK180-44-1 WAS ORDERED. UPON RECEIPT THE NEW PARTS WERE INSPECTED AND IT WAS FOUND THAT ONE OF THE RIVETS HAD NOT BEEN BUCKED AT ALL AND 3 OTHERS HAD SHOP HEADS THAT WERE NOT BUCKED TO THE PROPER DIMENSIONS.  THE RIVETS WERE SQUEEZED TO THE PROPER DIMENSIONS AND THE NEW ARM ASSEMBLY INSTALLED.
